Alert archive / Utah / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 18, NWS Salt Lake City, UT

June 5, 2020Box Elder County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 5, 2020, 7:36 PM MDT for Box Elder County, Utah. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2020, 7:36 PM MDT (01:36 UTC)
Expired
Jun 5, 2020, 8:34 PM MDT
In force
58 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Box Elder County, UT

The radar

The Salt Lake City radar (KMTX), 102 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 1.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2020-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2020-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
4138 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

484 
WUUS55 KSLC 060136
SVRSLC
UTC003-060245-
/O.NEW.KSLC.SV.W.0018.200606T0136Z-200606T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
736 PM MDT Fri Jun 5 2020

The National Weather Service in Salt Lake City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Box Elder County in northern Utah...

* Until 845 PM MDT

* At 735 PM MDT, a severe thunderstorm was located 19 miles east of
  Montello, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Park Valley, Etna, Standrod, Grouse Creek, Curlew Junction, Lynn,
  Lucin, Rosette and Yost.

This includes Utah Route 30 between mile markers 1 and 81.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4199 11291 4118 11378 4125 11404 4199 11403
TIME...MOT...LOC 0135Z 203DEG 37KT 4134 11383 

HAIL...<.75IN
WIND...60MPH
 
$$

Church
2 follow-up statements
423 
WWUS55 KSLC 060217
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
817 PM MDT Fri Jun 5 2020

UTC003-060245-
/O.CON.KSLC.SV.W.0018.000000T0000Z-200606T0245Z/
Box Elder UT-
817 PM MDT Fri Jun 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR NORTHWESTERN BOX ELDER COUNTY...

At 817 PM MDT, a severe thunderstorm was located 15 miles west of
Park Valley, or 34 miles southeast of Oakley Reservoir, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Park Valley, Etna, Standrod, Grouse Creek, Curlew Junction, Lynn,
Rosette and Yost.

This includes Utah Route 30 between mile markers 34 and 81.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4199 11291 4161 11334 4163 11403 4199 11403
TIME...MOT...LOC 0217Z 203DEG 37KT 4174 11360 

HAIL...<.75IN
WIND...60MPH
 
$$

Church
649 
WWUS55 KSLC 060234
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
834 PM MDT Fri Jun 5 2020

UTC003-060243-
/O.CAN.KSLC.SV.W.0018.000000T0000Z-200606T0245Z/
Box Elder UT-
834 PM MDT Fri Jun 5 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BOX ELDER COUNTY
IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

LAT...LON 4199 11291 4161 11334 4163 11403 4199 11403
TIME...MOT...LOC 0231Z 203DEG 37KT 4190 11351 

$$

Church

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 1:37 PM MDT, 5 hours 59 minutes earlier.

Area forecast discussion, Jun 5, 1:37 PM MDT, 5 hours 59 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
137 PM MDT Fri Jun 5 2020

.SYNOPSIS...The first in a series of Pacific storm systems will
cross the area from the southwest today into Saturday. This first
storm will be followed by a substantially colder storm system
Sunday into Monday.

&&

.SHORT TERM (Through 6 pm Sunday)...Afternoon satellite is
beginning to show expanding high clouds across Utah from the
upper level low moving into southern California. Gusty south winds
have already begun to ramp up across western and parts of southern
Utah this afternoon under a very dry airmass. Per the 12z KSLC
sounding a very well mixed layer from the surface to 500mb with
near uniform increasing winds aloft could be observed. As
temperatures rise into the mid and upper 90s across the West
Deserts and along the Wasatch Front, excellent mixing of the mid
to low levels is expected this afternoon.

As the Desert Southwest trough ejects to the northeast into the
four corners today, a wide swath of moisture will come with it.
Very dry antecedent conditions will precede the increase in
moisture tonight resulting in strong gusty winds from any
afternoon thunderstorms that develop. Large scale ascent will aide
in the development of afternoon thunderstorms where the jet noses
into western and southern Utah. Timing for thunderstorms with
very little to no precipitation this afternoon looks to develop
between 2pm and 7pm moving north. Can not rule out severe wind
gusts to impact the Wasatch Front or areas of northeast Utah later
this afternoon with isolated to scattered thunderstorms in this
dry airmass.

When the moisture finally surges north, the next part of the story
will unfold. The moisture with the trough continues to look quite
impressive spreading northward. Widespread rainfall is expected
along and near I-15 in central and southern Utah later this
evening and will then spread into eastern Utah overnight through
early Saturday morning. Precipitation will continue spreading
north to near I-80 in the far extent of north and northeast Utah.
The going Flash Flood Watch was expanded into the far northeast
corner of Utah today to capture the numerous bands of convection
that may redevelop overnight into Saturday afternoon and bring
heavy rainfall. The synoptic scale ascent will help mix the
boundary layer increasing the available moisture. More high
resolution models today continue to advertise a redevelopment of
convection taking place from south-central Utah northeast through
Saturday evening.

Areas of concern continue to be normally dry washes and small
streams, slot canyon and slick rock areas, and locations near and
downstream of recent burn scars. Potential for debris flows off
any recent burn scars will remain elevated through late Saturday.

As convection begins to move off to the east late Saturday night,
the next weather feature will approach from the northwest as a
cold front bringing widespread precipitation to northern Utah this
time.

.LONG TERM (After 6 pm Sunday)...As the Saturday convective activity
quickly exits the area to the northeast, an unseasonably cold trough
over the Pacific Northwest will track inland and begin to move
through the Great Basin. A modest 700MB baroclinic zone is expected
to reach northern Utah Saturday evening, with an associated area of
widespread precipitation. Areas from around Strawberry Reservoir
northward and from the Great Salt Lake eastward should see steady
periods of much-needed light to moderate rain overnight Saturday
night. A consensus of model guidance continues to suggest a half
inch or more possible for valley locations during this period.
Precipitation will turn more showers by sunrise Sunday, with showers
continuing for northern Utah for around 24 hours as the upper-level
trough axis slowly approaches. A break is possible Monday morning as
the trough axis passes, following by orographic showers Monday in
areas favored by northwest flow such as the Cottonwoods.
Temperatures aloft meanwhile will slide during the day Sunday and
bottom out Monday, with 700MB temperatures reaching the -5 to -7C
range. Current guidance would put Monday's high at SLC in the 50s,
cooler than any low temperature of the last 10 days!

With the colder air moving in Sunday night, snow levels will sink,
potentially to around 6,000'. Bear Lake, southwest Wyoming, and the
Wasatch Back could see a trace of slushy snow. Higher up, an inch or
two is possible in the Uintas and Wasatch. Showers look to
eventually taper off Monday as the trough axis slides to our east.

Lingering showers should come to an end Monday night as drier air
filters in behind the trough. Some ensemble members continue to
suggest a slower exit for the system, but the more common solution
is to have it well east of our area by Tuesday morning. Deepening on
how quickly it exits, the lingering cool air mass combined with calm
conditions and clearing skies will allow for a cold start to the day
Tuesday. Outlying agricultural areas outside of the Wasatch Front
and low-elevation valleys of southern Utah could see at least
freezing temperatures and even a hard freeze.

As the week progresses, consensus amongst the ensemble members is to
replace the northwest flow aloft with an upper level ridge axis
center over the Great Basin which will promote a quick warmup across
Utah. Temperatures will thus go from the 50s on Monday back into the
80s and 90s by Thursday. Looking even further out, there is
potential for another period of critical fire weather conditions
late in the week as our region looks to lie beneath southwest flow
aloft in advance of an approaching trough, leading to hot/dry/windy
conditions.

&&

.AVIATION...Gusty south winds are likely to persist at the SLC
Terminal through the rest of the valid TAF period. AWW criteria for
wind is expected to continue into the early evening, with a 20%
chance of extending overnight. Isolated vicinity showers and/or
thunderstorms are possible late afternoon into early evening, with
cigs remaining at or above 9kft agl through the night.

&&

.FIRE WEATHER...Strengthening southerly flow combined with
a very dry air mass will bring critical fire weather conditions
to most valleys this afternoon and evening. Additionally, the
leading edge of a plume of moisture centered over eastern Utah
will yield isolated to widely scattered dry thunderstorms this
afternoon for many locations. This moisture will increase
substantially overnight bringing widespread wetting rains to areas
east of I-15 through Saturday morning. Thunderstorms will also
bring a threat of locally heavy rainfall during this time.

Southerly winds will once again strengthen Saturday afternoon
across most areas, however increased humidity should preclude
critical fire weather conditions. A cold front will cross northern
and central Utah Saturday evening bringing another round of
wetting rains, along with much cooler temperatures for Sunday.
Cool and unsettled weather is expected to persist into early next
week, followed by a rapid warmup midweek and another potential
period of critical fire weather conditions late in the week.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Red Flag Warning until 9 PM MDT this evening for UTZ478-482-489-
     492-494-495-497-498.

     Flash Flood Watch from late tonight through Saturday afternoon
     for UTZ009>013-021-517.

WY...None.
&&

SHORT TERM/FIRE WEATHER...Dewey
LONG TERM...Van Cleave
AVIATION...Verzella

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jun 5, 2:18 PM MDT, 5 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
218 PM MDT Fri Jun 5 2020

UTZ001>016-019>021-517-518-WYZ021-062030-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
218 PM MDT Fri Jun 5 2020

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...This Afternoon and Tonight

A Red Flag Warning is in effect for most valleys across southern,
central, and northwestern Utah this afternoon and evening, due to
a combination of gusty south winds, very low humidity, and dry
thunderstorm potential.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Flash Flood Watch is in effect for late tonight through
Saturday afternoon across all of eastern Utah and portions of
central Utah, where rapidly increasing moisture will bring a
threat for locally heavy rainfall.

A cold front will sweep across northern Utah and southwest
Wyoming late Saturday through Saturday evening bringing another
round of showers and thunderstorms.

A second storm system will will bring another round of
precipitation to southwest Wyoming and the northern and central
portions of Utah Sunday into Monday, with snow possible for the
mountains and mountain valleys.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

In the hours before

Local storm report, Jun 5, 6:45 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
645 PM MDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND GST     1 NNE SALT LAKE CITY    40.79N 111.86W
06/05/2020  M59 MPH          SALT LAKE          UT   OFFICIAL NWS OBS

&&

CDEWEY
Local storm report, Jun 5, 6:47 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
647 PM MDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND GST     16 WNW DUGWAY           40.37N 113.00W
06/05/2020  M68 MPH          TOOELE             UT   OFFICIAL NWS OBS

&&

CDEWEY
Local storm report, Jun 5, 7:01 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
701 PM MDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND GST     1 NNE SALT LAKE CITY    40.79N 111.86W
06/05/2020  M68 MPH          SALT LAKE          UT   MESONET

            MESONET STATION EW5685 SALT LAKE CITY.

0640 PM     TSTM WND GST     2 E SUGARHOUSE          40.73N 111.77W
06/05/2020  M62 MPH          SALT LAKE          UT   MESONET

            MESONET STATION UTQRY 2.3 E SUGARHOUSE (UTAH
            DOT).

&&
Special weather statement, Jun 5, 7:28 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
728 PM MDT Fri Jun 5 2020

UTZ001-006-007-060230-
Wasatch Mountain Valleys UT-Cache Valley/Utah Portion UT-
Wasatch Mountains I-80 North UT-
728 PM MDT Fri Jun 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WEBER...CACHE...
EASTERN BOX ELDER AND NORTHERN RICH COUNTIES UNTIL 830 PM MDT...

At 727 PM MDT, National Weather Service Doppler radar indicated
strong thunderstorms along a line extending from 6 miles southeast of
Laketown to 8 miles southeast of Mantua...and moving northeast at 40
mph.

Wind gusts of 40 to 55 mph will be possible.

Locations impacted include...
Logan, Randolph, Laketown, Cache, Smithfield, Hyrum, Wellsville,
Lewiston, Mantua, Garden City, Trenton, Bear Lake, Garden, Utah State
University, Benson, Peter, North Logan, Providence, Nibley and Hyde
Park.

This includes the following highways...
 US Route 89 between mile markers 459 and 502.
 Utah Route 30 between mile markers 110 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Strong winds with these storms may occur well ahead of any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

If on or near Bear Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4171 11105 4169 11106 4128 11186 4200 11203
      4200 11105
TIME...MOT...LOC 0127Z 203DEG 36KT 4175 11123 4145 11179

Church
Local storm report, Jun 5, 7:32 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
732 PM MDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND GST     12 SSE MOTOQUA          37.15N 113.95W
06/05/2020  M64 MPH          WASHINGTON         UT   MESONET

            MESONET STATION BADU1 BADGER SPRING.

0705 PM     TSTM WND GST     4 NW MAGNA              40.75N 112.13W
06/05/2020  M62 MPH          SALT LAKE          UT   MESONET

            MESONET STATION KCC13 3.8 NW MAGNA
            (KENNECOTT).

0651 PM     TSTM WND GST     4 ESE SAINT GEORGE      37.07N 113.52W
06/05/2020  M58 MPH          WASHINGTON         UT   AWOS

            AWOS STATION KSGU ST GEORGE MUNI AIRPORT.

0504 PM     TSTM WND GST     2 SW LEEDS              37.22N 113.38W
06/05/2020  M58 MPH          WASHINGTON         UT   MESONET

            MESONET STATION WRRU1 WHITE REEF.

&&
Local storm report, Jun 5, 7:36 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
736 PM MDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     18 ESE LAKESIDE         41.07N 112.59W
06/05/2020  M62 MPH          BOX ELDER          UT   OFFICIAL NWS OBS

&&

CDEWEY

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:06 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake, Tooele, Utah54 min
Jun 5, 6:33 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake, Weber42 min
Jun 5, 6:56 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Tooele, Weber19 min
Jun 5, 7:28 PM MDTSpecial Weather StatementSLCCache, Rich62 min
Jun 5, 8:21 PM MDTSpecial Weather StatementSLCTooele54 min
Jun 5, 9:16 PM MDTSpecial Weather StatementSLCTooele89 min
Jun 6, 7:14 AM MDTSpecial Weather StatementSLCDavis, Salt Lake46 min
Jun 6, 8:11 AM MDTSpecial Weather StatementSLC49 min
Jun 6, 8:25 AM MDTSpecial Weather StatementSLCPiute35 min
Jun 6, 8:56 AM MDTSpecial Weather StatementSLCWayne49 min
Jun 6, 9:01 AM MDTSpecial Weather StatementSLCPiute44 min
Jun 6, 9:07 AM MDTSpecial Weather StatementSLCSan Juan23 min
Jun 6, 9:22 AM MDTSpecial Weather StatementSLCGarfield53 min
Jun 6, 9:30 AM MDTSpecial Weather StatementSLCEmery45 min
Jun 6, 9:41 AM MDTSpecial Weather StatementSLCGarfield34 min
Jun 6, 9:51 AM MDTSevere Thunderstorm WarningSLCGarfield, Wayne39 min
Jun 6, 9:55 AM MDTFlash Flood Warning Considerable damage threatSLCGarfield3 hr
Jun 6, 10:02 AM MDTSpecial Weather StatementSLCSevier43 min
Jun 6, 10:15 AM MDTSpecial Weather StatementSLCSevier45 min
Jun 6, 10:28 AM MDTSpecial Weather StatementSLCWayne47 min
Jun 6, 10:33 AM MDTAreal Flood AdvisorySLCGarfield87 min
Jun 6, 11:07 AM MDTSpecial Weather StatementSLCWayne38 min
Jun 6, 11:12 AM MDTFlash Flood Warning Considerable damage threatSLCGarfield, Wayne3 hr
Jun 6, 11:26 AM MDTSpecial Weather StatementSLCDuchesne49 min
Jun 6, 11:48 AM MDTFlash Flood Warning Considerable damage threatSLCEmery, Garfield, Wayne3 hr
Jun 6, 11:58 AM MDTSpecial Weather StatementSLCEmery47 min
Jun 6, 12:31 PM MDTWind AdvisorySLC8 hr
Jun 6, 12:47 PM MDTAreal Flood AdvisorySLCEmery3 hr
Jun 6, 12:59 PM MDTSpecial Weather StatementSLCGrand16 min
Jun 6, 1:04 PM MDTSpecial Weather StatementSLC41 min
Jun 6, 1:23 PM MDTSpecial Weather StatementSLCDavis, Salt Lake, Weber52 min
Jun 6, 1:24 PM MDTSpecial Weather StatementSLCCache51 min
Jun 6, 1:37 PM MDTSpecial Weather StatementSLCCache38 min
Jun 6, 1:49 PM MDTSpecial Weather StatementSLCBox Elder41 min
Jun 6, 2:17 PM MDTSpecial Weather StatementSLCCache73 min
Jun 6, 2:23 PM MDTSpecial Weather StatementSLCBox Elder52 min
Jun 6, 2:28 PM MDTSevere Thunderstorm WarningSLCBox Elder47 min
Jun 6, 3:13 PM MDTSpecial Weather StatementSLCBox Elder17 min
Jun 6, 3:29 PM MDTSpecial Weather StatementSLCJuab, Tooele, Utah61 min
Jun 6, 3:31 PM MDTSevere Thunderstorm WarningSLCBox Elder29 min
Jun 6, 3:51 PM MDTSevere Thunderstorm WarningSLCBox Elder24 min
Jun 6, 4:18 PM MDTSpecial Weather StatementSLCDavis, Salt Lake, Tooele, Utah, Wasatch42 min
Jun 6, 4:56 PM MDTSpecial Weather StatementSLCDavis, Morgan, Salt Lake, Summit, Weber49 min
Jun 6, 5:37 PM MDTSpecial Weather StatementSLCDavis, Morgan, Summit, Weber38 min

Nearby

Severe Thunderstorm Warnings in Utah, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.